# SDR SWAA2016062153075

- Difficulty date: June 1, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 42,414 hours, 24,951 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INTERIOR VERTICAL STIFFENER CRACKED AT STABILIZER STA 92.70, APPROXIMATELY 31" FROM FRONT SPAR.  R & R STIFFENER IAW SRM.
